Minnesota, 2002Tornado and Hail in Minnesota, August 16, 2002
August 16, 2002 · NWS MPX · 58 events in 20 counties and zones
31 thunderstorm wind, 26 hail, 1 tornado, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $370,000
- Crop damage
- None recorded
- Events
- 58
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before the first event at Aug 16, 2:30 PM CST, 3 hours 12 minutes earlier.
Area forecast discussion, Aug 16, 2:30 PM CST, 3 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
330 PM CDT FRI AUG 16 2002
EMPHASIS ON SEVERE WEATHER THREAT TONIGHT AND STRONG WINDS ON SAT.
SIGNIFICANT S/W TRACKING EWD ACRS NRN MT...JUST SLIGHTLY NORTH OF
MODEL GUIDANCE. SFC DEWPTS IN THE 60S TO NR 70 SURGING NWD TWD
CNTRL SODAK...JUST AHEAD OF SFC 999MB LOW PRES...WHICH IS CLOSER TO
ETA FORECAST. EXPC SFC LOW PRES TO CONT DEEPENING AS IT TRACKS
NEWD. SFC WRMFNT HELD BACK OVR ERN NE INTO SRN SODAK DUE TO AFTN
CONVECTION ACRS ERN SODAK. SODAK CONVECTION FORMED ON STRENGTHENING
LOW LEVEL JET AND IMPRESSIVE MOISTURE RETURN. CONVECTION HAS BEEN
WEAKENING AS IT PUSHES TWD SWRN MN...HOWEVER LATEST WDL PROFILE
SHOWING INCREASING SLY WNDS TO 20 TO 25KTS IN LOWEST GATES. SCT
CONVECTION HAS BEGUN TO FIRE OVR FAR WEST CENTRAL MN AS WELL. STG
ISENTROPIC OMEGA WITH RAPID INCREASE IN LOW TO MID LVL MOISTURE.
RUC 85H THETA E ADVECTION BULLSEYES ONGOING CONVECTION TO THE
SOUTH...AND ADVECTION INCREASES AND PUSHES ACRS MN CWA THRU EVE.
STRONG UPR LEVEL DIVERGENCE ASSOCD WITH RIGHT ENTRANCE RGN SPREADS
INTO AREA LATER TONIGHT WHEN ONGOING SQUALL LN AND POSSIBLE DERECHO
THREAT PUSHES IN FM DAKOTAS.
6 TO 10MB PRES RISES FOLLOWS ON HEELS OF STG COLD FNT INTO WRN CWA
LTR TNGT. ETA BUFKIT SHOWS 39 KTS JUST OFF THE SFC LATE TNGT AT
KAXN SO WL ISSUE WIND ADVY FOR LATE TNGT INTO SAT MRNG FOR WRN
AREAS. WL LET MIDNIGHT SHIFT CONSIDER EXPANDING ADVY FARTHER EAST
WITH MIDNIGHT ZONE ISSUANCE. SFC GRADIENT LOOSENS AND CORE OF COLD
AIR ADVECTION SLIDES RAPIDLY EWD WITH STRONGEST PRES RISES ACRS NRN
MN. DRY AIR ENGULF RGN DURING WEEKEND AND LINGERS INTO MON.
MOISTURE RETURN TUE INTO TUE NGT AS EMBEDDED WAVE IN ZONAL FLOW
MOVES ACRS UPR MIDWEST. ENSEMBLE PRECIP PROBS SHOW HIGH VALUES FOR
TUE INTO EARLY WED.
.MSP...WIND ADVISORY WEST LATE TNGT INTO SAT MRNG.
MBK
In the hours before
Special weather statement, Aug 16, 4:00 PM CST, 1 hour 42 minutes before
MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-170200-
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
500 PM CDT FRI AUG 16 2002
...RISK OF SEVERE THUNDERSTORMS TONIGHT...
LATE THIS AFTERNOON THE ATMOSPHERE LOOKED RIPE FOR A SEVERE WEATHER
OUTBREAK TO DEVELOP MINNESOTA. IT APPEARS THAT THE GREATEST
POTENTIAL OF SEVERE THUNDERSTORMS...INCLUDING TORNADOES...WILL BE
INITIALLY OVER WEST CENTRAL AND SOUTHWEST MINNESOTA. PERSONS LIVING
NEAR MORRIS...BENSON...GRANITE FALLS...REDWOOD FALLS...AND FAIRMONT
WILL WANT TO LISTEN FOR SEVERE WEATHER WARNINGS AND MOVE TO SHELTER
QUICKLY.
THE STORMS TONIGHT WILL LIKELY CONTAIN DAMAGING WINDS. DUE TO THE
STRENGTH OF THE APPROACHING LOW PRESSURE SYSTEMS...WIND GUSTS
TONIGHT WITH THE SEVERE STORMS COULD APPROACH 80 MPH. AN AREA OR
LINE OF STRONG TO SEVERE STORMS...WILL TRACK ACROSS CENTRAL AND
SOUTHERN MINNESOTA...INTO WEST CENTRAL WISCONSIN LATER TONIGHT.
SPOTTERS AND THE PUBLIC ALIKE SHOULD KEEP UP ON THE LATEST
STATEMENTS...WATCHES OR WARNINGS.
IN ADDITION TO THE SEVERE WEATHER POTENTIAL TONIGHT...VERY WINDY
CONDITIONS ARE EXPECTED ACROSS THE REGION ON SATURDAY IN THE WAKE OF
THE LOW PRESSURE STORM SYSTEM.
EDWARDS
Event by event
31 thunderstorm wind, 26 hail, 1 tornado. Local standard time, as filed.
Hail, Meeker
- When
- August 16, 5:42 PM CST
- Where
- Meeker County, 1 mi N of Dassel
- Measured
- 0.88 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 45.100, -94.317
Hail, Wright
- When
- August 16, 5:50 PM CST
- Where
- Wright County, Cokato
- Measured
- 0.88 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 45.083, -94.200
Hail, Redwood
- When
- August 16, 6:30 PM CST
- Where
- Redwood County, 1 mi SW of Milroy
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 44.400, -95.567
Thunderstorm Wind, Redwood
- When
- August 16, 6:30 PM CST
- Where
- Redwood County, 1 mi SW of Milroy
- Measured
- 52 kt (60 mph)
- Reported by
- MARINER
- Coordinates
- 44.400, -95.567
Numerous large branches down.
Thunderstorm Wind, Redwood
- When
- August 16, 6:38 PM CST
- Where
- Redwood County, 2 mi W of Lucan
- Measured
- 55 kt (63 mph)
- Property damage
- $40,000
- Reported by
- NEWSPAPER
- Coordinates
- 44.383, -95.350
Part of roof from shed ripped off. Several trees down, including one on shed. Grain bin tipped over.
Hail, Lac Qui Parle
- When
- August 16, 6:39 PM CST
- Where
- Lac Qui Parle County, 2 mi W of Dawson
- Measured
- 1 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 44.933, -96.100
Thunderstorm Wind, Redwood
- When
- August 16, 6:45 PM CST
- Where
- Redwood County, Wabasso
- Measured
- 52 kt (60 mph)
- Reported by
- NEWSPAPER
- Coordinates
- 44.400, -95.250
Numerous large branches down.
Thunderstorm Wind, Yellow Medicine
- When
- August 16, 7:17 PM CST
- Where
- Yellow Medicine County, 1 mi W of Clarkfield
- Measured
- 55 kt (63 mph)
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 44.783, -95.817
Power pole snapped in half.
Tornado, Yellow Medicine
- When
- August 16, 7:43 PM CST to 7:46 PM CST
- Where
- Yellow Medicine County, 5 mi E of Wood Lake
- Rating
- F0
- Path length
- 0.2 mi
- Path width
- 25 yd
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 44.650, -95.450
Brief touchdown in open field. Debris cloud noted.
Thunderstorm Wind, Redwood
- When
- August 16, 8:05 PM CST
- Where
- Redwood County, Redwood Falls
- Measured
- 52 kt (60 mph)
- Reported by
- NEWSPAPER
- Coordinates
- 44.533, -95.100
Numerous large branches down. Numerous tents blown down at the county fair.
Thunderstorm Wind, Renville
- When
- August 16, 8:15 PM CST
- Where
- Renville County, 6 mi S of Olivia
- Measured
- 52 kt (60 mph)
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 44.700, -94.983
Hail, McLeod
- When
- August 16, 8:25 PM CST
- Where
- McLeod County, Biscay
- Measured
- 0.88 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 44.833, -94.283
Hail, McLeod
- When
- August 16, 8:25 PM CST
- Where
- McLeod County, Glencoe
- Measured
- 0.88 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 44.767, -94.150
Thunderstorm Wind, McLeod
- When
- August 16, 8:35 PM CST
- Where
- McLeod County, 3 mi S of Hutchinson
- Measured
- 55 kt (63 mph)
- Reported by
- NEWSPAPER
- Coordinates
- 44.833, -94.367
Hail, McLeod
- When
- August 16, 8:40 PM CST
- Where
- McLeod County, Stewart
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 44.717, -94.483
Hail, McLeod
- When
- August 16, 8:41 PM CST
- Where
- McLeod County, Silver Lake
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 44.900, -94.200
Thunderstorm Wind, Sibley
- When
- August 16, 8:45 PM CST
- Where
- Sibley County, 6 mi NW of Winthrop
- Measured
- 52 kt (60 mph)
- Reported by
- GENERAL PUBLIC
- Coordinates
- 44.617, -94.450
Shed destroyed. Few trees down.
Thunderstorm Wind, McLeod
- When
- August 16, 8:45 PM CST
- Where
- McLeod County, 2 mi S of Brownton
- Measured
- 52 kt (60 mph)
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 44.700, -94.350
Hail, McLeod
- When
- August 16, 8:50 PM CST
- Where
- McLeod County, Brownton
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 44.733, -94.350
Thunderstorm Wind, Sibley
- When
- August 16, 8:50 PM CST
- Where
- Sibley County, 6 mi N of Winthrop
- Measured
- 52 kt (60 mph)
- Reported by
- GENERAL PUBLIC
- Coordinates
- 44.633, -94.367
Hail, Sibley
- When
- August 16, 8:50 PM CST
- Where
- Sibley County, 6 mi N of Winthrop
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 44.633, -94.367
Thunderstorm Wind, McLeod
- When
- August 16, 8:50 PM CST
- Where
- McLeod County, 4 mi S of Brownton
- Measured
- 55 kt (63 mph)
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 44.683, -94.350
Grain bin and hay bales blown over. Few trees down.
Thunderstorm Wind, Sibley
- When
- August 16, 8:53 PM CST
- Where
- Sibley County, Winthrop
- Measured
- 52 kt (60 mph)
- Reported by
- NEWSPAPER
- Coordinates
- 44.550, -94.367
Numerous large branches down, including one which crashed through the windshield of a car.
Thunderstorm Wind, Sibley
- When
- August 16, 9:00 PM CST
- Where
- Sibley County, Gaylord
- Measured
- 55 kt (63 mph)
- Reported by
- NEWSPAPER
- Coordinates
- 44.550, -94.217
Numerous trees and power lines down. Wall collapsed at a concrete block building. Minor roof damage to business.
Thunderstorm Wind, Sibley
- When
- August 16, 9:20 PM CST
- Where
- Sibley County, 1 mi NE of Arlington
- Measured
- 65 kt (75 mph)
- Property damage
- $60,000
- Reported by
- NEWSPAPER
- Coordinates
- 44.617, -94.067
Barn and sheds down. Three grain bins tipped over. Semi blown over. Several dozen trees toppled.
Thunderstorm Wind, Scott
- When
- August 16, 9:25 PM CST
- Where
- Scott County, Belle Plaine
- Measured
- 50 kt (58 mph)
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 44.633, -93.767
Seven inch branches down.
Thunderstorm Wind, Sibley
- When
- August 16, 9:30 PM CST
- Where
- Sibley County, 2 mi W of Henderson
- Measured
- 60 kt (69 mph)
- Property damage
- $40,000
- Reported by
- NEWSPAPER
- Coordinates
- 44.533, -93.933
Barn down. Several sheds and outbuildings collapsed. Grain auger tipped over and smashed car. Numerous trees down.
Thunderstorm Wind, Scott
- When
- August 16, 9:33 PM CST to 9:38 PM CST
- Where
- Scott County, 1 mi W of New Prague
- Measured
- 70 kt (81 mph)
- Property damage
- $50,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 44.550, -93.583
Roof blown off house. Numerous trees down, including some on cars and houses.
Hail, Scott
- When
- August 16, 9:38 PM CST
- Where
- Scott County, Shakopee
- Measured
- 0.88 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 44.800, -93.517
Thunderstorm Wind, Le Sueur
- When
- August 16, 9:40 PM CST
- Where
- Le Sueur County, Montgomery
- Measured
- 55 kt (63 mph)
- Reported by
- NEWSPAPER
- Coordinates
- 44.433, -93.583
Numerous trees and power lines were downed. Six sheds at a lumber company collapsed.
Hail, Le Sueur
- When
- August 16, 9:40 PM CST
- Where
- Le Sueur County, Montgomery
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 44.433, -93.583
Thunderstorm Wind, Rice
- When
- August 16, 9:50 PM CST
- Where
- Rice County, Lonsdale
- Measured
- 60 kt (69 mph)
- Property damage
- $30,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 44.467, -93.433
Roof partially off house, and its garage also collapsed. Several sheds down, and numerous trees were toppled.
Hail, Stearns
- When
- August 16, 9:53 PM CST
- Where
- Stearns County, 2 mi SE of Albany
- Measured
- 1.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 45.617, -94.533
Thunderstorm Wind, Carver
- When
- August 16, 9:55 PM CST
- Where
- Carver County, Hamburg
- Measured
- 52 kt (60 mph)
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 44.733, -93.950
Trees and power poles felled.
Hail, Stearns
- When
- August 16, 9:56 PM CST
- Where
- Stearns County, Avon
- Measured
- 1.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 45.617, -94.467
Thunderstorm Wind, Rice
- When
- August 16, 9:58 PM CST
- Where
- Rice County, Faribault
- Measured
- 52 kt (60 mph)
- Reported by
- NEWSPAPER
- Coordinates
- 44.300, -93.267
Thunderstorm Wind, Carver
- When
- August 16, 10:00 PM CST
- Where
- Carver County, 5 mi SE of Norwood
- Measured
- 52 kt (60 mph)
- Reported by
- GENERAL PUBLIC
- Coordinates
- 44.717, -93.850
Thunderstorm Wind, Rice
- When
- August 16, 10:00 PM CST to 10:10 PM CST
- Where
- Rice County, Dundas
- Measured
- 70 kt (81 mph)
- Property damage
- $150,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 44.433, -93.217
Roof off house, three barns down, roofs off three storage buildings, one storage building blown 1/4 mile, garage collapsed, several hundred trees downed. A 56 knot gust was measured in downtown Northfield at the Public Safety Building, with 40 to 50 knot winds persisting for another 10 minutes. Wind was stronger just outside Northfield, where stronger wind and the most severe damage occurred.
Thunderstorm Wind, Sibley
- When
- August 16, 10:00 PM CST
- Where
- Sibley County, 6 mi ENE of Green Isle
- Measured
- 52 kt (60 mph)
- Reported by
- GENERAL PUBLIC
- Coordinates
- 44.717, -93.900
Tree pushed over; numerous large branches down.
Thunderstorm Wind, Stearns
- When
- August 16, 10:00 PM CST
- Where
- Stearns County, 4 mi SW of St Joseph
- Measured
- 52 kt (60 mph)
- Reported by
- NEWSPAPER
- Coordinates
- 45.533, -94.400
Twentyfive large trees brought down.
Thunderstorm Wind, Scott
- When
- August 16, 10:05 PM CST
- Where
- Scott County, Belle Plaine
- Measured
- 52 kt (60 mph)
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 44.633, -93.767
Hail, Stearns
- When
- August 16, 10:10 PM CST
- Where
- Stearns County, Sartell
- Measured
- 2 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 45.617, -94.200
Hail, Benton
- When
- August 16, 10:10 PM CST
- Where
- Benton County, 3 mi N of Sauk Rapids
- Measured
- 2 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 45.650, -94.167
Thunderstorm Wind, Goodhue
- When
- August 16, 10:15 PM CST
- Where
- Goodhue County, Kenyon
- Measured
- 52 kt (60 mph)
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 44.283, -92.983
Few trees and power lines down.
Hail, Benton
- When
- August 16, 10:28 PM CST
- Where
- Benton County, 5 mi N of Sauk Rapids
- Measured
- 2 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 45.667, -94.167
Hail, Redwood
- When
- August 16, 10:30 PM CST
- Where
- Redwood County, Redwood Falls
- Measured
- 1.75 in hail
- Reported by
- FIRE DEPT/RESCUE SQUAD
- Coordinates
- 44.533, -95.100
Thunderstorm Wind, Sherburne
- When
- August 16, 10:30 PM CST
- Where
- Sherburne County, 2 mi NW of Clear Lake
- Measured
- 55 kt (63 mph)
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 45.467, -94.033
Flag pole bent over. Several trees toppled.
Hail, Renville
- When
- August 16, 10:31 PM CST
- Where
- Renville County, Hector
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 44.750, -94.717
Hail, Dakota
- When
- August 16, 10:40 PM CST
- Where
- Dakota County, Farmington
- Measured
- 0.75 in hail
- Reported by
- NWS EMPLOYEE(OFF DUTY)
- Coordinates
- 44.633, -93.150
Hail, Mille Lacs
- When
- August 16, 10:45 PM CST
- Where
- Mille Lacs County, 1 mi N of Milaca
- Measured
- 1 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 45.750, -93.633
Thunderstorm Wind, Dakota
- When
- August 16, 10:50 PM CST
- Where
- Dakota County, Hampton
- Measured
- 55 kt (63 mph)
- Reported by
- TRAINED SPOTTER
- Coordinates
- 44.617, -93.000
Thunderstorm Wind, Goodhue
- When
- August 16, 10:55 PM CST
- Where
- Goodhue County, 2 mi NW of Welch
- Measured
- 52 kt (60 mph)
- Reported by
- GENERAL PUBLIC
- Coordinates
- 44.583, -92.767
Twelve inch diameter branches down.
Hail, Isanti
- When
- August 16, 10:55 PM CST to 10:59 PM CST
- Where
- Isanti County, 6 mi W of West Pt
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 45.567, -93.517
Hail, Douglas
- When
- August 16, 10:58 PM CST
- Where
- Douglas County, Millerville
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 46.067, -95.567
Hail, McLeod
- When
- August 16, 11:05 PM CST
- Where
- McLeod County, 4 mi S of Glencoe
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 44.717, -94.150
Hail, Douglas
- When
- August 16, 11:10 PM CST
- Where
- Douglas County, 3 mi N of Garfield
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 45.983, -95.500
Hail, Carver
- When
- August 16, 11:15 PM CST
- Where
- Carver County, Norwood
- Measured
- 1 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 44.767, -93.917
Thunderstorm Wind, Carver
- When
- August 16, 11:20 PM CST
- Where
- Carver County, 6 mi S of Cologne
- Measured
- 52 kt (60 mph)
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 44.683, -93.783
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- High Wind in Washington, August 16, 2002$26 million · 67 kt wind · 3 events
- Hail and Damaging Winds in Iowa, August 16, 2002$362,000 · 1 in hail · 13 events
- High Wind in Iowa, August 16 to 17, 2002$365,000 · 61 kt wind · 4 events
- Hail and Damaging Winds in Iowa, August 16 to 17, 2002$226,000 · 1.75 in hail · 13 events
- Hail in Nebraska, August 16, 2002$275,000 · 2 in hail · 8 events
- Flash Flood and Damaging Winds in New York, August 16, 2002$180,000 · 16 events
- Damaging Wind and Lightning Strike in New Hampshire, August 16, 2002$352,000 · 50 kt wind · 2 events
- High Wind in Iowa, August 16, 2002$250,000 · 61 kt wind · 3 events
- Flash Flood in Pennsylvania, August 16, 2002$250,000 · 1 event
- Wildfire in Washington, August 16 to 20, 2002$200,000 · 1 event
- Lightning Strike in New York, August 16, 2002$100,000 · 1 event
- Hail and Damaging Winds in Nebraska, August 16 to 17, 2002$40,000 · 1.75 in hail · 17 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5314045, 5314046, 5314047, 5314048, 5314049, 5314050, 5314051, 5314052, 5314053, 5314054, 5314055, 5314056, 5314057, 5314058, 5314059, 5314060, 5314061, 5314062, 5314063, 5314142, 5314143, 5314144, 5314145, 5314146, 5314147, 5314148, 5314149, 5314150, 5314151, 5314152, 5314153, 5314154, 5314155, 5314156, 5314157, 5314158, 5314159, 5314160, 5314161, 5314232, and more.